Alert archive / North Carolina / Tornado Warnings in 2024

Tornado Warning 53, NWS Raleigh, NC

September 27, 2024Granville County, Person County, North Carolina

NWS Raleigh, NC issued this tornado warning at Sep 27, 2024, 6:35 PM EDT for Granville County, Person County, North Carolina. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2024, 6:35 PM EDT (22:35 UTC)
Expired
Sep 27, 2024, 6:56 PM EDT
In force
21 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Granville County, NC, Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 94 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 8:02 AM EDTTornado WatchSPC12 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2024-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2024-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
433 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

001 
WFUS52 KRAH 272235
TORRAH
NCC077-145-272315-
/O.NEW.KRAH.TO.W.0053.240927T2235Z-240927T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
635 PM EDT Fri Sep 27 2024

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  Northeastern Person County in central North Carolina...
  Northwestern Granville County in central North Carolina...

* Until 715 PM EDT.

* At 634 PM EDT, a shower capable of producing a tornado was located 
  near Roxboro, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Person and northwestern Granville Counties, including
  the following locations... Bethel Hill and Mayo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3635 7887 3645 7906 3654 7900 3654 7867
TIME...MOT...LOC 2234Z 213DEG 18KT 3647 7892 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Green
1 follow-up statement
346 
WWUS52 KRAH 272256
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
656 PM EDT Fri Sep 27 2024

NCC077-145-272306-
/O.CAN.KRAH.TO.W.0053.000000T0000Z-240927T2315Z/
Person NC-Granville NC-
656 PM EDT Fri Sep 27 2024

...THE TORNADO WARNING FOR NORTHEASTERN PERSON AND NORTHWESTERN
GRANVILLE COUNTIES IS CANCELLED...

The shower which prompted the warning has weakened below severe 
limits, and has exited the warned area. Therefore, the warning has 
been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

&&

LAT...LON 3635 7887 3645 7906 3654 7900 3654 7867
TIME...MOT...LOC 2254Z 213DEG 18KT 3656 7884 

$$

Green

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 27, 3:37 PM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Sep 27, 3:37 PM EDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
337 PM EDT Fri Sep 27 2024

.SYNOPSIS...
Tropical Depression Helene has moved over Kentucky where the remnant
circulation will sit and spin through the weekend. Eventually the
circulation will drift east to the Atlantic Ocean, bringing a
renewed chance of rain for the beginning of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 320 PM Friday...

The primary band of rain associated with what is now Tropical
Depression Helene will clear eastern counties in the next hour.
Farther to the west, there is some partial clearing across the
forecast area, with some scattered showers to the west of US-1.
However, there has not been any lightning outside of the major band
that moved through the region, and no additional thunderstorms are
expected. A chance of showers will persist across the region through
sunset, and conditions should dry out after that. Wind gusts up to
35 mph will continue through sunset, then wind gusts will drop below
20 mph and decrease further overnight. With clearing skies
overnight, lows should drop into the 60s.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 320 PM Friday...

The remnants of Helene should have wrapped up into the vertically
stacked cyclone over the mid-MS Valley by early Sat. The cyclone
will slowly shift eastward through KY/TN Sat/Sat night, with deep
swly flow dominating over central NC between the cyclone to the west
and anticyclone between the Southeast US coast/Caribbean Sea and
Bermuda. A surface wave could lift newd along the Southeast
US/Carolina coast Sat night. Generally expect the weather to be dry,
however there could be a stray shower over the southern Coastal
Plain as the surface wave approaches late Sat night. Highs should
range from around 80 degrees NW to mid 80s SE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 335 PM Friday...

Central NC will remain situated between the cyclone to the NW and
anticyclone to the southeast Sun/Sun night. The cyclone will
gradually weaken and eventually open into a trough Mon/Mon night,
while the anticyclone remains over or just NE of the Caribbean. The
trough and embedded low should finally progress eastward through the
mid-Atlantic Tue/Tue night, while the ridge to the SE flattens out.
A trailing s/w should move through the region on the heels of the
trough Wed/Wed night as the northern stream trough moving through
ctl/ern Canada amplifies swd. The sub-tropical ridge should again
build through the Southeast US through the end of the week. A cold
front could approach/move into/through the area mid to late week as
high pressure moves eastward through the mid-Atlantic, however
details remain uncertain at this time. The best chance for
showers/storms will be Mon/Tue as the trough/low moves through the
region. Temperatures may be fairly steady Sun-Tue, with highs
ranging from mid 70s to mid 80s and lows in the mid 60s to around 70
degrees.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 115 PM Friday...

TAF period: The heaviest line of showers seems to be breaking up,
meaning that RWI may not receive as intense rainfall as other TAF
sites have received. Nevertheless, it is the last remaining TAF site
with potential for heavy rainfall. Scattered showers are expected
through the afternoon at the other terminals, but any visibility
restrictions due to showers would be extremely brief. Overcast MVFR
ceilings will continue at all sites through the late afternoon
before clouds begin to scatter out in addition to lifting. As for
winds, widespread gusts to 25 kt are expected through the afternoon,
dropping to 20 kt around sunset and dropping to 5-10 kt by midnight.

Outlook: Although Saturday and Saturday night will be dry, the
remnants of Helene will begin to shift east from Kentucky to DC,
bringing a chance of rain from Sunday to Tuesday (particularly
across northern terminals). Conditions will then dry out Wednesday
and Thursday.

&&

.CLIMATE...
Record High Minimum Temperatures:

September 27:
KGSO: 69/2011
KRDU: 73/2011
KFAY: 73/2017

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 PM EDT this evening for NCZ007>011-021>028-
038>043-073>078-083>086-088-089.
Wind Advisory until 6 PM EDT this evening for NCZ007-021>025-038>042-
073>077-083>086-088-089.

&&

SYNOPSIS...Green
NEAR TERM...Green
SHORT TERM...KC
LONG TERM...KC
AVIATION...Green
CLIMATE...RAH
Hazardous weather outlook, Sep 27, 3:30 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
330 PM EDT Fri Sep 27 2024

NCZ007-021>025-038>042-073>077-083>086-088-089-281930-
Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-
Chatham-Wake-Johnston-Stanly-Montgomery-Moore-Lee-Harnett-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
330 PM EDT Fri Sep 27 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ008>011-026>028-043-078-281930-
Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson-Wayne-
330 PM EDT Fri Sep 27 2024

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 27, 5:21 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
521 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Tornado          3 NNW Garland           34.83N 78.41W
09/27/2024                   Sampson            NC   Emergency Mngr

            Trees down at 10139 Old Mintz Hwy.

&&

MWS
Local storm report, Sep 27, 5:23 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
523 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     Tornado          2 NW Garland            34.81N 78.42W
09/27/2024                   Sampson            NC   Emergency Mngr

            Trees down at 650 Elwell Rd.

&&

MWS
Local storm report, Sep 27, 5:24 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
524 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     Tornado          2 NW Garland            34.81N 78.42W
09/27/2024                   Sampson            NC   Public

            Trees and a power pole down at 894 Elwell
            Rd.

&&

MWS
Local storm report, Sep 27, 6:00 PM EDT, 35 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Raleigh NC
600 PM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     Non-Tstm Wnd Dmg 2 WSW Stanfield         35.22N 80.46W
09/27/2024                   Stanly             NC   911 Call Center

            A tree fell on a house near the intersection
            of River Rd and Renee Ford Rd in Midland.
            Time estimated by radar.

0800 AM     Non-Tstm Wnd Dmg Troy                    35.37N 79.89W
09/27/2024                   Montgomery         NC   Dept of Highways

            Tree down on NC-24 (Biscoe Rd) near Page St.

0930 AM     Non-Tstm Wnd Dmg 1 NE Clemmons           36.03N 80.38W
09/27/2024                   Forsyth            NC   Broadcast Media

            Tree Down.

0930 AM     Tstm Wnd Dmg     Greensboro              36.08N 79.83W
09/27/2024                   Guilford           NC   Law Enforcement

            Numerous trees down across the city of
            Greensboro.

0940 AM     Flash Flood      3 SE Oakboro            35.20N 80.28W
09/27/2024                   Stanly             NC   Dept of Highways

            Hills Ford Road near Hills View Road is
            closed due to flooded road.

1000 AM     Non-Tstm Wnd Dmg 1 SSE Antioch           34.87N 79.19W
09/27/2024                   Hoke               NC   Dept of Highways

            Trees down on Cope Road near Lost Lake Road
            Near Raeford.

1015 AM     Flash Flood      4 NE Polkton            35.05N 80.16W
09/27/2024                   Anson              NC   Dept of Highways

            Road flooded between Jacks Branch and Mount
            Vernon Road.

1020 AM     Flash Flood      7 SE Oakboro            35.15N 80.25W
09/27/2024                   Anson              NC   Dept of Highways

            Corrects previous flash flood report from 7
            SE Oakboro. George Wright Road near Midway
            Road closed due to flooding.

1030 AM     Non-Tstm Wnd Dmg 2 SSW Cary              35.76N 78.81W
09/27/2024                   Wake               NC   Public

            Tree down on Tarbert Road in Cary.

1038 AM     Flash Flood      1 ESE Fayetteville      35.07N 78.88W
09/27/2024                   Cumberland         NC   Dept of Highways

            Road closed near Drake Street due to
            flooding.

1045 AM     Non-Tstm Wnd Dmg Gibsonville             36.11N 79.55W
09/27/2024                   Guilford           NC   Broadcast Media

            Tree down in Gibsonville.

1100 AM     Flash Flood      3 S Bonnie Doone        35.06N 78.96W
09/27/2024                   Cumberland         NC   Broadcast Media

            Flooding on Cliffdale Road.

1112 AM     Non-Tstm Wnd Dmg 5 W Harpers Crossroads  35.57N 79.57W
09/27/2024                   Randolph           NC   Dept of Highways

            Road closed. Fallen tree in powerlines
            across roadway.

1113 AM     Flash Flood      4 SW Plyler             35.32N 80.33W
09/27/2024                   Stanly             NC   Dept of Highways

            Road closed due to flooding at the low water
            bridge.

1125 AM     Tornado          2 W Garland             34.78N 78.43W
09/27/2024                   Sampson            NC   Public

            Trees and power lines down on Helltown Rd.,
            at the bridge that separates the Bladen and
            Sampson Co. line.

1128 AM     Tornado          2 NW Garland            34.81N 78.42W
09/27/2024                   Sampson            NC   Public

            Trees and a power pole down at 894 Elwell
            Rd.

1128 AM     Tornado          2 NW Garland            34.81N 78.42W
09/27/2024                   Sampson            NC   Emergency Mngr

            Trees down at 650 Elwell Rd.

1130 AM     Tstm Wnd Dmg     2 NW Lake Wheeler       35.72N 78.75W
09/27/2024                   Wake               NC   NWS Employee

            Large tree down and blocking Holly Springs
            Rd. near the intersection of Lilly Atkins
            Rd.

1130 AM     Tornado          3 NNW Garland           34.83N 78.41W
09/27/2024                   Sampson            NC   Emergency Mngr

            Trees down at 10139 Old Mintz Hwy.

1130 AM     Flash Flood      7 NNW Durham            36.08N 78.95W
09/27/2024                   Durham             NC   Public

            Widespread flooding in neighborhood.

1140 AM     Flash Flood      3 N Parkwood            35.93N 78.91W
09/27/2024                   Durham             NC   Emergency Mngr

            Flooding in a residence in 700 block of
            Wortley Drive.

1140 AM     Flash Flood      1 NE Durham             35.99N 78.91W
09/27/2024                   Durham             NC   Emergency Mngr

            Vehicle in floodwaters on Lakewood Ave near
            South St.

1145 AM     Flash Flood      2 NNE Durham            36.00N 78.90W
09/27/2024                   Durham             NC   Broadcast Media

            Flooding in the Durham Central Park area.

1200 PM     Flash Flood      2 E Raleigh             35.82N 78.62W
09/27/2024                   Wake               NC   Mesonet

            Street flooding on Atlantic Ave. Based on
            high water sensors.

1202 PM     Flash Flood      1 NE Apex               35.74N 78.83W
09/27/2024                   Wake               NC   Broadcast Media

            Creeks flooding parks and trails in the
            Sheperds Vineyard area.

1212 PM     Flash Flood      3 ESE Raleigh           35.80N 78.62W
09/27/2024                   Wake               NC   Other Federal

            Pigeon House Creek at Fenton St rose above
            flood stage.

1230 PM     Flash Flood      Clinton                 35.00N 78.33W
09/27/2024                   Sampson            NC   Public

            Several roads flooded in Clinton.

0125 PM     Flash Flood      1 WNW Goldsboro         35.38N 77.99W
09/27/2024                   Wayne              NC   Fire Dept/Rescue

            High water on several roads in and around
            Goldsboro.

0131 PM     Tornado          2 NNW Rocky Mount       35.98N 77.80W
09/27/2024                   Nash               NC   Emergency Mngr

            *** 5 INJ ***
            Several buildings with major damage near
            U.S. Route 301 (Wesleyan Blvd) and Tiffany
            Blvd.

0145 PM     Flash Flood      Goldsboro               35.37N 77.98W
09/27/2024                   Wayne              NC   Broadcast Media

            Several water rescues conducted across Wayne
            County during flash flooding.

0200 PM     Flash Flood      Wilson                  35.73N 77.92W
09/27/2024                   Wilson             NC   Broadcast Media

            Several roads flooded in Wilson including
            Ward Blvd and Westwood Ave with several feet
            of water on road. Report from WRAL.

0200 PM     Flash Flood      Whitakers               36.11N 77.70W
09/27/2024                   Edgecombe          NC   Emergency Mngr

            Several roads flooded in Whitakers.

&&
Special weather statement, Sep 27, 6:15 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
615 PM EDT Fri Sep 27 2024

NCZ007-008-025-272315-
Durham NC-Person NC-Granville NC-
615 PM EDT Fri Sep 27 2024

...GUSTY SHOWERS WILL IMPACT EASTERN PERSON...NORTHWESTERN GRANVILLE
AND NORTH CENTRAL DURHAM COUNTIES THROUGH 715 PM EDT...

At 614 PM EDT, Doppler radar was tracking gusty showers near
Rougemont, or 11 miles northwest of Creedmoor, moving north at 20
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Butner, Rougemont, Stovall, Lake Michie, Lake Butner, Moriah, Berea,
Surl, and Mayo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.

&&

LAT...LON 3614 7878 3620 7895 3654 7885 3654 7862
      3644 7857
TIME...MOT...LOC 2214Z 198DEG 15KT 3623 7885

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

10
Special weather statement, Sep 27, 6:16 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
616 PM EDT Fri Sep 27 2024

NCZ007-272300-
Person NC-
616 PM EDT Fri Sep 27 2024

...GUSTY SHOWERS WILL IMPACT CENTRAL PERSON COUNTY THROUGH 700 PM
EDT...

At 616 PM EDT, Doppler radar was tracking gusty showers over Roxboro,
moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Roxboro, Concord, Bethel Hill, Mayo Reservoir, Surl, and Hyco Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.

&&

LAT...LON 3643 7880 3627 7890 3634 7911 3654 7904
      3654 7880
TIME...MOT...LOC 2216Z 202DEG 19KT 3638 7897

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Green

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 7:42 AM EDTSpecial Weather StatementRAHRichmond33 min
Sep 27, 8:25 AM EDTFlash Flood WarningRAHAnson, Stanly3 hr
Sep 27, 8:56 AM EDTSpecial Weather StatementRAHDavidson34 min
Sep 27, 9:17 AM EDTTornado WarningRAHMoore28 min
Sep 27, 9:20 AM EDTSpecial Weather StatementRAHHoke25 min
Sep 27, 9:43 AM EDTRiver Flood WarningRAHDavidson, Davie55 hr
Sep 27, 9:44 AM EDTTornado WarningRAHChatham, Moore, Randolph31 min
Sep 27, 9:48 AM EDTSpecial Weather StatementRAHCumberland42 min
Sep 27, 9:50 AM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Cumberland, Harnett, Hoke, Lee and 3 more3 hr
Sep 27, 10:31 AM EDTFlash Flood WarningRAHCumberland, Harnett3 hr
Sep 27, 10:33 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Lee57 min
Sep 27, 10:34 AM EDTTornado WarningRAHChatham, Orange26 min
Sep 27, 10:41 AM EDTTornado WarningRAHChatham, Harnett, Lee, Wake24 min
Sep 27, 10:48 AM EDTRiver Flood WarningRAHAnson, Stanly24 hr
Sep 27, 11:04 AM EDTTornado WarningRAHDurham, Orange26 min
Sep 27, 11:07 AM EDTTornado WarningRAHChatham, Harnett, Johnston, Wake23 min
Sep 27, 11:09 AM EDTFlash Flood Warning Considerable damage threatRAHChatham, Durham, Orange, Wake4 hr
Sep 27, 11:11 AM EDTSpecial Weather StatementRAHWayne34 min
Sep 27, 11:13 AM EDTTornado WarningRAHSampson47 min
Sep 27, 11:41 AM EDTFlash Flood WarningRAHJohnston, Sampson, Wayne4 hr
Sep 27, 11:57 AM EDTSpecial Weather StatementRAHWake33 min
Sep 27, 12:07 PM EDTSpecial Weather StatementRAHWayne38 min
Sep 27, 12:15 PM EDTAreal Flood AdvisoryRAHFranklin, Granville, Vance, Warren3 hr
Sep 27, 12:27 PM EDTTornado WarningRAHJohnston, Wayne33 min
Sep 27, 12:34 PM EDTSpecial Weather StatementRAHGranville, Vance56 min
Sep 27, 12:43 PM EDTTornado WarningRAHFranklin, Granville, Vance, Warren12 min
Sep 27, 1:00 PM EDTSpecial Weather StatementRAHEdgecombe, Wayne, Wilson60 min
Sep 27, 1:02 PM EDTFlash Flood Warning Considerable damage threatRAHEdgecombe, Nash, Wilson2 hr
Sep 27, 1:07 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wayne, Wilson68 min
Sep 27, 1:16 PM EDTTornado WarningRAHEdgecombe, Nash, Wilson29 min
Sep 27, 1:44 PM EDTTornado WarningRAHEdgecombe, Halifax46 min
Sep 27, 2:26 PM EDTAreal Flood WarningRAHForsyth30 hr
Sep 27, 2:58 PM EDTAreal Flood WarningRAHChatham, Durham, Orange, Wake5 hr
Sep 27, 3:23 PM EDTAreal Flood WarningRAHEdgecombe, Nash, Wilson11 hr
Sep 27, 3:27 PM EDTAreal Flood WarningRAHJohnston, Sampson, Wayne3 hr
Sep 27, 4:30 PM EDTRiver Flood WarningRAHChatham14 hr
Sep 27, 6:15 PM EDTSpecial Weather StatementRAHGranville60 min
Sep 27, 6:16 PM EDTSpecial Weather StatementRAHPerson44 min

Nearby

Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.